# SDR DALA2021020900741

- Difficulty date: February 7, 2021
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 83,161 hours, 36,799 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 32
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3240 CORROSION SHEAR TIE LOCATED AT FR 32 BTW STR 41R TO STR 42R IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED SHEAR TIE PER A320 SRM 51-72-11. (1724958)
